MathSciNet Relay Station
MathSciNet bibliographic data
MR1371892 39B72 (39B52 47H99)
Găvruţa, P.; Hossu, M.; Popescu, D.; Căprău, C. On the stability of mappings and an answer to a problem of Th. M. Rassias. Ann. Math. Blaise Pascal 2 (1995), no. 2, 55–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement